Wednesday, 29 February 2012

Drug Warnings

When we are prescribed medication we are told there may be side effects but do we really read the small print? I know for sure that I do not read them thoroughly enough.

A month ago I decided to stop smoking with the help of cessation classes and champix, for the first couple of weeks I was fine, then I started suffering with severe abdominal pain. I persevered for two more weeks and then stopped taking it. Oh my god the side effects kicked in and I now feel horrendous, I am suffering with anxiety, panic attacks, depression and at one point could not see the point in going on, I feel I have become a shell, I have no feelings and feel worthless. At the minute I cannot drive and dare not enter out of the house on my own. My doc has been fab and has put me on even more drugs to get me through this episode in my life and also given me an open phone line to contact him at anytime.

If anybody is reading this please please please be so careful what you take, I would not want anyone to experience these feelings. I want to feel normal again and to look forward to small things in life instead of living in this black hole.

Any help along the way would be most appreciated x x


- Posted using BlogPress from my iPad

No comments:

Post a Comment